# SDR FDEA201108013059

- Difficulty date: August 1, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 69436953
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BS 740 LOWER SUPPORT ANGLE HAS CORROSION, LOWER SURFACE AFT OF STR 27L.   REMOVED AND REPLACED SUPPORT ANGLE AT BS 740 IAW SRM 51-30-5 AND 51-30-2 REV 103 AND DWG 69-43695.
